# SDR AALA202305096878

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 63,811 hours, 37,541 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Part number: 192856
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR JAMS CLOSED MAKING IT DIFFICULT TO OPEN FROM INSIDE. MAINTENANCE REPLACED DOOR DAMPER AND ADJUSTED DOOR PER AMM 25-45-19.
